# SDR DL757090431

- Difficulty date: February 2, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N83222
- Condition: Corroded
- Location: Bs 366 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM AT BS 366 RBL 65 WL 208.  CREASE BEAM REPLACED WITH NEW PER SRM 51-40-02/51-40-05.
